| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Issue (2379)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Lens was returned in liquid, in a lens cas/vial.Visual inspection found a torn haptic.No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
A damage cc4204a ,+18.0 diopter, intraocular lens was returned.A note on the lens packaging box indicated "open & not used, lens tore".Additional information has been requested but non has been forthcoming, if additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Corrected data: correct date for "returned to manufacturer" is 22/05/18.The date 17/05/18 is incorrect.Claim # (b)(4)0.